# SDR SWAA011278

- Difficulty date: April 29, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 59,118 hours, 63,494 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 6554792
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, STALL WARNING CONTROL COLUMN SHAKER ACTIVATED. R&R AOA VANE PER MM.
